# SDR CALA2020022400470

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 60,567 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521200
- Condition: Corroded
- Location: Torsion Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AFT CARGO COMPT TORSION BOX COVER SHEET FR52-56 HAS CORROSION SPEC NO A3NB-53-4-6179 GEN BY V892441 AT HAECO LCQ. REMOVED AND REPLACED TORSION BOX COVER SHEET IN AFT CARGO AT FR5 6-56 IAW A320 SRM 51-72-11-911-001 BY MECH V918284 INSP BY LC-21 PER HGR NR9294379 AT HAECO LCQ.
